mngirl Posted April 14, 2006 Report Share Posted April 14, 2006 My doc put me on an immunosuporessant a week and a half ago, and it seems to already have helped a little. The dizzies don't seem to be too bad all the time.But they are getting REALLY bad when I get warm. It is starting to get nice out, and we have been outside. And being outside I am getting warm from the sun. As soon as I start to feel warm, the dizziness and lightheadedness start and just get worse. To the point I feel like I am going to pass out.What is causing this? I don't remember this being so bad last summer. I think that this has all ben getting worse over the past year, so maybe that is it. Maybe partailly due to the meds?If it is just the POTS, can someone explain to me why this happens?TIA!Lisa Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.